RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 8  


Conjugacy classes in discrete Heisenberg groups
R. Ya. Budylin
3
A differential equation for Lerch's transcendent and associated symmetric operators in Hilbert space
V. M. Kaplitskii
13
Topological features of the Sokolov integrable case on the Lie algebra $\mathrm{so}(3,1)$
D. V. Novikov
41
Boundary values of functions in a Sobolev space with Muckenhoupt weight on some non-Lipschitz domains
A. I. Tyulenev
67
Covering sets in $\mathbb{R}^m$
V. P. Filimonov
95
Classification of billiard motions in domains bounded by confocal parabolas
V. V. Fokicheva
139
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019